# SDR TWAA9902303

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923L
- Make and model: Doug DC-9-32
- Aircraft serial: 47109
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND RT WING WITH .375 INCH LONG CRACK IN REAR SPAR UPPER CAP AT UPPER OTBD HOLE AT CENTER FLAP HINGE OTBD ATTACH BOLT AT APPROX 1130 TO 1230 O'CLOCK POSITION.  BLENDED AREA PER SRM 57-01, FIG 1.  INSTALLED DOUBLER AND FILLER PER ARA 16062.
